# SDR SWIA201130344

- Difficulty date: August 31, 2011
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 17,033 hours, 15,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CRACK ON LEFT VERTICLE POST AT FS 409+128, OUTBOARD C-CHANNEL, AFT RADIUS IN POST AT LBL18.   REPAIRED IN REFERENCE TO SRM.
